# SDR IPXA2015020285530

- Difficulty date: January 7, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 77,660 hours, 15,666 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB67311C
- Part serial: 004
- Condition: Dented
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LT NR 5 SLAT, LOWER SKIN DENTED AND GOUGED NEAR XOS717 REPAIRED LT 5 SLAT LOWER SKIN IAW VTSAA, EA 011-5754-01-A5708, REV IR AND EO 5750-56590-A.
